AMS Bookstore LOGO amslogo
Return to List  Item: 1 of 1   
Theory of Limit Cycles
Yan-Qian Ye and Chi Y Lo

Translations of Mathematical Monographs
1986; 435 pp; softcover
Volume: 66
ISBN-10: 0-8218-4773-2
ISBN-13: 978-0-8218-4773-2
List Price: US$135
Member Price: US$108
Order Code: MMONO/66.S
[Add Item]

Over the past two decades the theory of limit cycles, especially for quadratic differential systems, has progressed dramatically in China as well as in other countries. This monograph, updating the 1964 first edition, includes these recent developments, as revised by eight of the author's colleagues in their own areas of expertise.

The first part of the book deals with limit cycles of general plane stationary systems, including their existence, nonexistence, stability, and uniqueness. The second section discusses the global topological structure of limit cycles and phase-portraits of quadratic systems. Finally, the last section collects important results that could not be included under the subject matter of the previous two sections or that have appeared in the literature very recently. The book as a whole serves as a reference for college seniors, graduate students, and researchers in mathematics and physics.

Powered by MathJax
Return to List  Item: 1 of 1   

  AMS Home | Comments:
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia